Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Achilles2323

Help Me To Understand This

Recommended Posts

I know for me that hr and bp can be normal yet I can have POTS symptoms and vice versa. I think in my case, a beta blocker can control my HR/BP however I still have low blood volume above my heart which makes me dizzy.

Share this post


Link to post
Share on other sites

I hope someone can help you understand this and in turn help me as well. My vitals seem fine one day, yet I feel poor. The next day my BP is lower than usual and HR higher and I still feel poor. The next day my BP is on the higher side with increased HR and I still feel poor. In conclusion, it doesn't really seem to matter what my vitals are, I still feel poorly. I just don't get it. I am on a BB that seems to help somewhat, but my vitals are still all over the place day to day and I just can't seem to get a handle on it.

BTW, MomtoGiuliana, how does a dr. check for low blood volume? I've never had this checked and no dr. has even ever suggested that I get tested for it.

Another question...can someone explain pulse pressure and its significance, if there is any?

Thanks!

Hoping you feel better soon Achilles :)

Share this post


Link to post
Share on other sites

My son has the same issues, we can't tie his symptoms to his bp/hr. He can feel horrible(which is always these days) and his hr/bp are fine. There is no rhyme or reason.

Share this post


Link to post
Share on other sites

As a physiological being, we are more than the compilation of a series of numbers. Our physiological status is always in flux and though the "numbers" seem normal, the reality is we still have floppy blood vessels, dehydration, and poorly compliant cardiovascular systems - particularly with dysautonomia. I am a big advocate of treating the patient and the symptoms, not so much just the "numbers"......

Share this post


Link to post
Share on other sites

Have you checked your iron levels? Anemia or other imbalances could cause dizziness. Hope you find out what's causing this for you.

Share this post


Link to post
Share on other sites

I know for me that hr and bp can be normal yet I can have POTS symptoms and vice versa. I think in my case, a beta blocker can control my HR/BP however I still have low blood volume above my heart which makes me dizzy.

I think she's saying blood doesn't reach the brain as it should and this may cause the dizzy feeling. Correct me if I'm wrong. That's why I asked if lying down helps - more blood to the head. Lying down helps me too.

Share this post


Link to post
Share on other sites

ache,

from what I have read ever Guiliana is like american "julia" yet it's italian and I think somehow tied to ""unsual" or "exotic". hope that what i have read is correct:) has nothing to do with your topic tho....lol

Share this post


Link to post
Share on other sites
Guest Alex

Achilles,

what do you mean when you say that your HR and BP are under control? Can you be a bit more specific?

I can tell you that when my BP is 120 or slightly higher I feel horrible, yet a systolic BP of 120 is considered the 'standard' for normal BP - turns out that for me it's too high. My normal systolic BP is under 100, and I had nurses constantly ask me if I felt dizzy when in the hospital and my readings would be in the 90's while standing.

Do you happen to know what your BP/HR were before POTS and before meds? Could it be that the meds you're on might be keeping those number under control, yet those are lower than the numbers your body is used to? It may take a while for your body to adjust to the new 'normal'?! (I might be wrong though...)

Also MomtoGiuliana is the name of one of dinet's moderators that has answered your question - see above. Her post is the first after your question.

Alex

Share this post


Link to post
Share on other sites

BTW, MomtoGiuliana, how does a dr. check for low blood volume? I've never had this checked and no dr. has even ever suggested that I get tested for it.

I think you would have to go to a specialised clinic. I have never had it checked, nor has it ever been suggested, however my dr surmises this is at least part of my problem.

Share this post


Link to post
Share on other sites

I know for me that hr and bp can be normal yet I can have POTS symptoms and vice versa. I think in my case, a beta blocker can control my HR/BP however I still have low blood volume above my heart which makes me dizzy.

I think she's saying blood doesn't reach the brain as it should and this may cause the dizzy feeling. Correct me if I'm wrong. That's why I asked if lying down helps - more blood to the head. Lying down helps me too.

Yes, exactly what I meant Naomi. For me it is often relieved by lying down.

Share this post


Link to post
Share on other sites

When you stand up your blood wants to go to your feet. Gravity....and you body clamps the blood vessels down and pushes the blood back to your head. That's why it drops. With any dysautonomia.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...